Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from high fever during nights, splitting headaches, nausea, back pain, weakness and diarrhea. Is it due to typhoid?

Hi, I am a 27 yr old femal and i ve been having high fever specially at night which goes away somewhat during the day. I ve also had splitting headaches , nausea , backaches , sensitvity, pain behind the eyes, weakness, diarrhea and this pain didn t materialize at first but now its the most painful one....just above where my right hip starts like my right ribcage and it hurts to breath deeply...i feel like my lungs hurt and i dont know how to deal with it. It spreads above, below and back but stays on the right side. i need to know if its related to typhoid or not? I must almost confess that i am bi-polar and will have a heart attack if i need to go to the hospital. Now the other symptoms i described on the phone to a renowned physiologist and he also agreed that it might be typhoid but will not treat me until i get all the tests done and have a proper appointment with him. Meanwhile i m on Azomax 500mg for typhoid and if my fever gets too high i sometimes take brufen. Please help. p.s ever since i ve started on AZOMAX i ve been feeling much temperature at its highest was over 104 and now it rarely goes up a 100 Centigrade. Kindly please advise me on my lower right back pain because if i tilt to my right side or lie on it which i try to avoid doing it puts pressure on it and feels like hell. Please tell me its related to typhoid and it will get better. Thank You.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
respected huda,if u ve fever stop anti biotics and do a culture sensitivity of your blood to isolate the organism that is causing fever.
For lower back pain do an ultrasound to rule out kidney,gall bladder stones etc.
you need to complete investigations first.
Consult a Psyciatrist for other problems.
Answered: Sun, 22 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor